# SDR UALA2011012400401

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 30,358 hours, 13,498 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W2825580820
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURNED & BROKEN WIRES 2825-5805 & 2825-5813 IN RT MAIN WHEEL WELL.   REPLACED WIRE W2825-5805-20 FROM 10QU-A TO 6793VN. TERMINATED & SECURED WIRE W2825-5813-22 FROM 10QU-A UP TO PRESSURE SEAL 7502VP IN RT WW CEILING REF WD28-25-04 AND HOOK-UP LIST PG 1417. SPLICED W2825-5813-22 WITH ENVIRONMENTAL SPLICE AT PRESSURE SEAL AREA. PERFORMED OPS CHECK IAW MM, FUNCTIONED NORMALLY.
